Positive solutions for a discrete two point nonlinear boundary value problem with p-Laplacian

Angela Sciammetta, Angela Sciammetta, Giuseppina D'Aguì, Jean Mawhin

Research output: Contribution to journalArticlepeer-review

35 Citations (Scopus)

Abstract

In the framework of variational methods, we use a two non-zero critical points theorem to obtain the existence of two positive solutions to Dirichlet boundary value problems for difference equations involving the discrete p-Laplacian operator.
Original languageEnglish
Pages (from-to)383-397
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Volume447
Publication statusPublished - 2017

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Positive solutions for a discrete two point nonlinear boundary value problem with p-Laplacian'. Together they form a unique fingerprint.

Cite this